Donu V B Arapura

[1] Donu Arapura. Restrictions on the prime-to-p fundamental group of a smooth projective variety. Compos. Math., 151(6):1083-1095, 2015. [ bib | DOI | http ]
[2] Donu Arapura. Decomposition of direct images of logarithmic differentials. Int. Math. Res. Not. IMRN, (3):763-772, 2015. [ bib ]
[3] Donu Arapura, Xi Chen, and Su-Jeong Kang. The smooth center of the cohomology of a singular variety. In Hodge theory, complex geometry, and representation theory, volume 608 of Contemp. Math., pages 1-19. Amer. Math. Soc., Providence, RI, 2014. [ bib | DOI | http ]
[4] Donu Arapura. Hodge theory of cyclic covers branched over a union of hyperplanes. Canad. J. Math., 66(3):505-524, 2014. [ bib | DOI | http ]
[5] Donu Arapura, Parsa Bakhtary, and Jaroslaw Wlodarczyk. Weights on cohomology, invariants of singularities, and dual complexes. Math. Ann., 357(2):513-550, 2013. [ bib | DOI | http ]
[6] Donu Arapura. An abelian category of motivic sheaves. Adv. Math., 233:135-195, 2013. [ bib | DOI | http ]
[7] Donu Arapura. Algebraic geometry over the complex numbers. Universitext. Springer, New York, 2012. [ bib | DOI | http ]
[8] Donu Arapura. Frobenius amplitude, ultraproducts, and vanishing on singular spaces. Illinois J. Math., 55(4):1367-1384 (2013), 2011. [ bib | http ]
[9] Donu Arapura and Su-Jeong Kang. Kähler-de Rham cohomology and Chern classes. Comm. Algebra, 39(4):1153-1167, 2011. [ bib | DOI | http ]
[10] Donu Arapura. Homomorphisms between Kähler groups. In Topology of algebraic varieties and singularities, volume 538 of Contemp. Math., pages 95-111. Amer. Math. Soc., Providence, RI, 2011. [ bib | DOI | http ]
[11] Donu Arapura. Mixed Hodge structures associated to geometric variations. In Cycles, motives and Shimura varieties, Tata Inst. Fund. Res. Stud. Math., pages 1-34. Tata Inst. Fund. Res., Mumbai, 2010. [ bib ]
[12] Donu Arapura. The Hodge theoretic fundamental group and its cohomology. In The geometry of algebraic cycles, volume 9 of Clay Math. Proc., pages 3-22. Amer. Math. Soc., Providence, RI, 2010. [ bib ]
[13] Donu Arapura. Varieties with very little transcendental cohomology. In Motives and algebraic cycles, volume 56 of Fields Inst. Commun., pages 1-14. Amer. Math. Soc., Providence, RI, 2009. [ bib ]
[14] Donu Arapura and Manish Kumar. Beilinson-Hodge cycles on semiabelian varieties. Math. Res. Lett., 16(4):557-562, 2009. [ bib | DOI | http ]
[15] Donu Arapura and Ajneet Dhillon. The motive of the moduli stack of G-bundles over the universal curve. Proc. Indian Acad. Sci. Math. Sci., 118(3):389-411, 2008. [ bib | DOI | http ]
[16] Donu Arapura and Su-Jeong Kang. Functoriality of the coniveau filtration. Canad. Math. Bull., 50(2):161-171, 2007. [ bib | DOI | http ]
[17] Donu Arapura and Su-Jeong Kang. Coniveau and the Grothendieck group of varieties. Michigan Math. J., 54(3):611-622, 2006. [ bib | DOI | http ]
[18] Donu Arapura. Motivation for Hodge cycles. Adv. Math., 207(2):762-781, 2006. [ bib | DOI | http ]
[19] Donu Arapura. Partial regularity and amplitude. Amer. J. Math., 128(4):1025-1056, 2006. [ bib | .pdf ]
[20] Donu Arapura. The Leray spectral sequence is motivic. Invent. Math., 160(3):567-589, 2005. [ bib | DOI | http ]
[21] Donu Arapura and Chris Peterson. The common invariant subspace problem: an approach via Gröbner bases. Linear Algebra Appl., 384:1-7, 2004. [ bib | DOI | http ]
[22] Donu Arapura. Kähler solvmanifolds. Int. Math. Res. Not., (3):131-137, 2004. [ bib | DOI | http ]
[23] Donu Arapura. Frobenius amplitude and strong vanishing theorems for vector bundles. Duke Math. J., 121(2):231-267, 2004. With an appendix by Dennis S. Keeler. [ bib | DOI | http ]
[24] Donu Arapura and Sviatoslav Archava. Kodaira dimension of symmetric powers. Proc. Amer. Math. Soc., 131(5):1369-1372 (electronic), 2003. [ bib | DOI | http ]
[25] Donu Arapura. Higgs bundles, integrability, and holomorphic forms. In Motives, polylogarithms and Hodge theory, Part II (Irvine, CA, 1998), volume 3 of Int. Press Lect. Ser., pages 605-624. Int. Press, Somerville, MA, 2002. [ bib ]
[26] Donu Arapura. A class of sheaves satisfying Kodaira's vanishing theorem. Math. Ann., 318(2):235-253, 2000. [ bib | DOI | http ]
[27] Donu Arapura and Pramathanath Sastry. Intermediate Jacobians and Hodge structures of moduli spaces. Proc. Indian Acad. Sci. Math. Sci., 110(1):1-26, 2000. [ bib | DOI | http ]
[28] Donu Arapura. Building mixed Hodge structures. In The arithmetic and geometry of algebraic cycles (Banff, AB, 1998), volume 24 of CRM Proc. Lecture Notes, pages 13-32. Amer. Math. Soc., Providence, RI, 2000. [ bib ]
[29] Donu Arapura and Madhav Nori. Solvable fundamental groups of algebraic varieties and Kähler manifolds. Compositio Math., 116(2):173-188, 1999. [ bib | DOI | http ]
[30] Donu Arapura and Kyungho Oh. On the Abel-Jacobi map for non-compact varieties. Osaka J. Math., 34(4):769-781, 1997. [ bib | http ]
[31] Donu Arapura. Geometry of cohomology support loci for local systems. I. J. Algebraic Geom., 6(3):563-597, 1997. [ bib ]
[32] Donu Arapura. Fundamental groups of smooth projective varieties. In Current topics in complex algebraic geometry (Berkeley, CA, 1992/93), volume 28 of Math. Sci. Res. Inst. Publ., pages 1-16. Cambridge Univ. Press, Cambridge, 1995. [ bib | DOI | http ]
[33] Donu Arapura and Kyungho Oh. Abel's theorem for twisted Jacobians. Trans. Amer. Math. Soc., 342(1):421-433, 1994. [ bib | DOI | http ]
[34] D. Arapura, P. Bressler, and M. Ramachandran. On the fundamental group of a compact Kähler manifold. Duke Math. J., 68(3):477-488, 1992. [ bib | DOI | http ]
[35] Donu Arapura. Higgs line bundles, Green-Lazarsfeld sets, and maps of Kähler manifolds to curves. Bull. Amer. Math. Soc. (N.S.), 26(2):310-314, 1992. [ bib | DOI | http ]
[36] Donu Arapura. Fano maps and fundamental groups. In Algebraic geometry (Chicago, IL, 1989), volume 1479 of Lecture Notes in Math., pages 10-14. Springer, Berlin, 1991. [ bib | DOI | http ]
[37] Donu Arapura. Hodge theory with local coefficients on compact varieties. Duke Math. J., 61(2):531-543, 1990. [ bib | DOI | http ]
[38] Donu Arapura. Local cohomology of sheaves of differential forms and Hodge theory. J. Reine Angew. Math., 409:172-179, 1990. [ bib | DOI | http ]
[39] Donu Arapura. A short proof of Rohlin's theorem for complex surfaces. Proc. Amer. Math. Soc., 108(4):1143-1144, 1990. [ bib | DOI | http ]
[40] Donu Arapura. Smoothable varieties with torsion free canonical sheaf. Manuscripta Math., 63(1):17-20, 1989. [ bib | DOI | http ]
[41] Donu Arapura. Hodge theory with local coefficients and fundamental groups of varieties. Bull. Amer. Math. Soc. (N.S.), 20(2):169-172, 1989. [ bib | DOI | http ]
[42] Donu Arapura and David B. Jaffe. On Kodaira vanishing for singular varieties. Proc. Amer. Math. Soc., 105(4):911-916, 1989. [ bib | DOI | http ]
[43] Donu Arapura. Vanishing theorems for V-manifolds. Proc. Amer. Math. Soc., 102(1):43-48, 1988. [ bib | DOI | http ]
[44] Donu Arapura. A note on Kollár's theorem. Duke Math. J., 53(4):1125-1130, 1986. [ bib | DOI | http ]

This file was generated by bibtex2html 1.93.